# SDR CALA2022100602699

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311141420000
- Condition: Corroded
- Location: Fr20 To Fr24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM Y-189 LOC.BTW F20 TO TR24 AT FWD GALLEY AREA. SEE AEROMAN NON ROUTINE 2022-359893. REPLACED FOORBEAM -Y189 LOC BTW FR20 TO FR24 AT FWD GALLEY AREA OF CORROSION ARE L=2.360 IN W=0.878 IN D=0.010 IN TOOL USED I.A.W SRM A320 51-72-11-911-001 AND DRAWING D53111406, PERFORMED DIGITAL CALIPER PN: 500-197-30 SN A18135095, DUE DATE:FEB-12-23 VISUAL INSPECTION ON AREA AND NOT FOUND DAMAGE IAW NTM 51-90-00, PERFORMED SCEPTRE ENTRY ON LOG PAGE NUMBER IS: 9185480 MEASURE SEE AEROMAN NON ROUTINE 2022-359893. FOR INSPECTIONS
